Kidney stones are crystals made of minerals and salts that form inside the kidney. They can vary in size from few millimeters to centimeters. There may be no symptoms or be accompanied by abdomen pain, painful urination or blood in urine, etc.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am an 18 year old male, and I have a problem while peeing from yesterday. It feels heavy under my stomach, just below my penis. Every time I try to pee, I cannot, and I have to push in order to do so. I drank an entire bottle of water today. Normally, I would be able to pee after a... Read Full »
Answer: Hello, Welcome to icliniq.com. Difficulty in urination in a young individual is generally obstruction at bladder neck due to infection of the urinary bladder, prostate inflammation or muscle spasms. A final diagnosis can be made on thorough examination, blood, and ultrasound examination. Blood tests... Read Full »
Query: Hello doctor, Since the last 20 days, I am having urinary problems. My symptoms are poor urine stream, less volume of urine, the frequency of urination is more if I drink more fluids, urinary retention, pain in the area which is near the left side of the penis, and post void dribbling. My doctor to... Read Full »
Answer: Hello, Welcome to icliniq.com. Before a month, how was your urinary flow? If there is a sudden decrease in the flow then get an x-ray KUB (kidney, urethra, and bladder), including the penile urethra, as kidney stone may be missed in an ultrasound. Also, share the urine analysis report. I suggest y... Read Full »
Query: Hi doctor, The following symptoms started about four hours ago. I am experiencing cramps on my right side, near my hip bone. I feel them more in the front but at times, can feel it in my back. At first, the cramps were minutes apart, but now they are roughly 30 seconds apart. I am a 43 year old fema... Read Full »
Answer: Hi, Welcome to icliniq.com. Right side lower abdomen cramps could probably be caused by gynecological disorders such as right-sided salpingitis (fallopian tube inflammation) or oophoritis (ovary inflammation). If it is manifested with high temperature and spasmatic pain, then we should think of acut... Read Full »
Query: Hi doctor, I have been experiencing reddening at the tip of my penis, and there are white lesions inside my urethra. It is a little sticky, and at the end of urinating, it dribbles out. There is no pain or discomfort. It has been three weeks now. STD tests came back negative. I was prescribed Azithr... Read Full »
Answer: Hi, Welcome to icliniq.com. I can see a whitish slough inside (attachments removed to protect the patient's identity). As your urine flows well and no history of stones and STDs (sexually transmitted disease) were negative. The only thing left is a swab for culture and urine for culture. I would... Read Full »
Query: Hello doctor, I had an annual health checkup recently. My RBC count was high, will this cause blood in urine? And my eosinophils, ESR, and calcium levels are high. What needs to be done? I currently take BP and cholesterol medicines. Read Full »
Answer: Hello, Welcome to icliniq.com. First of all, I want to really appreciate that you go for regular health checkups. Most of your health parameters are within normal range except a few. Regarding calcium, your calcium levels are marginally over the limit, and should not be considered high. The calcium... Read Full »
Query: Hi doctor, On the thirtieth two months ago, I had a bladder stone removed by cystolitholapaxy. No catheter was put in, and that afternoon I could not urinate. I went back to the urologist, and a catheter was put in. On Monday, it was taken out, and after a few hours, I discovered I could not urinat... Read Full »
Answer: Hi, Welcome to icliniq.com. You have an enlarged prostate gland which causes this difficulty in passing urine, and secondary bladder stones, which were treated. Bladder stone itself is an indication for transurethral resection of the prostate, which causes occlusion and difficulty passing urin... Read Full »
Query: Hi doctor, I am 19-year-old. I had an enormous pain in my stomach two days back. In ultrasound, I came to know that I have two kidney stones, 4.4 mm in the left kidney 6.5 mm in the left ureter. And I have hydronephrosis in the left kidney. Would they come out on their own? Please give your opinion... Read Full »
Answer: Hello, Welcome to icliniq.com. Kidney stones are very painful, and depending on their size, their treatment is planned. The size of the stones is not small; hence the pain is extreme. Have you consulted a nephrologist or urologist regarding this? If not, I suggest you do it as soon as possible... Read Full »
Query: Hi doctor, I have pain in lower abdomen. I feel that the pain is coming from my right testis while taking a bath. It is not severe, but still, it has not come down. I am on homeopathy treatment for skin allergy. Read Full »
Answer: Hi,Welcome to icliniq.com.We are here to help you.Such pain in lower abdomen can be due to any of the following reasons.Acid reflux, mostly in upper abdomen, but gas formation can lead to pain anywhere in the abdomen.Stone in the renal tract. It mostly presents with such kind of pain which radiated ... Read Full »
Query: Hi doctor, My brother's younger daughter is 6 years old. Her weight is 24 kg and height is 4 feet. She always rushes to the bathroom to urinate. In a day, she rushes 20 to 25 times to urinate. We were done her urine RE, and it shows everything as normal. She becomes thirsty to drink water. She fears... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concerns. Increased frequency of urination in a 6 year old child can be due to UTI (Urinary Tract Infection), renal stones or diabetes mellitus. Since, in this case, increased thirst is also present there is a probability of diabetes mellitus. Al... Read Full »
Query: Hi doctor, For the last one month, I have been suffering from cloudy urine. It is intermittent and does not happen every day. But, when I am urinating I can visually see my urine changing color to milky white. It happens nearly always at the end of my urine stream. Why? Read Full »
Answer: Hi,Welcome to icliniq.com.Cloudy urine could be too many causes like phosphaturia (phosphorus in urine), pyuria (pus in urine), chyluria (chyle in urine), stone disease, etc.The exact content that is causing cloudiness should be identified and treatment given accordingly.Do urine routine, urine cult... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher